# SDR AZOA202303280001

- Difficulty date: March 25, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N335TA
- Make and model: Beech B200
- Aircraft serial: BB514
- Aircraft time: 14,912 hours, 14,403 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Blower
- Part number: EM6401
- Part serial: 1001
- Condition: Worn
- Location: Zone 100
- Part time: 1,184 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, PASSENGERS REPORTED SMELLING SMOKE IN THE CABIN. PIC DECLARED EMERGENCY AND LANDED AT DBQ WITH NO FURTHER INCIDENT. MAINTENANCE PERSONNEL DETERMINED THAT THE FORWARD CABIN VENTILATION BLOWER WAS RESPONSIBLE FOR THE SMOKE REPORTED. THE REMOVED UNIT SHOWS WEAR ON THE ARMATURE AND GENERATED EXCESSIVE HEAT DURING OPERATIONAL CHECKS. THE UNIT WAS REMOVED AND REPLACED. GROUND RUN-UPS AND OPS CHECKS WERE PERFORMED AND FOUND SATISFACTORY FOR RETURN TO SERVICE.
